# SDR F3LA2013080800901

- Difficulty date: July 15, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: D5311146100201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS OUT OF SERVICE DUE TO C6/S2 CHECK.  FLOOR SUPPORT -Y254 HAS CORROSION FROM FR18 - 20.  R & R FLOOR SUPPORT IAW SRM 51-42-11, PARA 5 AND 7.
